cardiologist-icon

Heart rate

My heart rate is 90 to 100 constant in resting mode after taking beta blocker . the name of tablet is metocard xl 50 mg what should i do...?
views-icons 76 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Tachycardia is caused by something that disrupts the normal electrical impulses that control the rate of your heart's pumping action. Many things can cause or contribute to problems with the heart's electrical system. These factors include: Damage to heart tissues from heart disease Abnormal electrical pathways in the heart present at birth (congenital) Disease or congenital abnormality of the heart Anemia Exercise Sudden stress, such as fright High blood pressure Smoking Fever Drinking too much alcohol Drinking too many caffeinated beverages Medication side effects Abuse of recreational drugs, such as cocaine Imbalance of electrolytes, mineral-related substances necessary for conducting electrical impulses Overactive thyroid (hyperthyroidism)..consult physician
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO